# SDR SWAA2024103039779

- Difficulty date: September 20, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 65,731 hours, 39,209 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BREAK PANEL LOCATED AT STA 540 AND BETWEEN LBL0 AND LBL 24.75 AT CENTER PASSENGER CABIN. 2024-588243<[01] REPLACED BREAK PANEL LOCATED AT STA 540 AND BETWEEN LBL0 AND LBL 24.75 AT CENTER PASSENGER CABIN IAW B737- 700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 143A0060 SHEET 36 REV:A SEE INDIVIDUAL SING ON BELLOW;[02] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
